# SDR DL757071387

- Difficulty date: October 24, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 56,442 hours, 26,067 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LT RECIRC FAN INOP.  LT RECIRC FAN NOISY CAUSING SMOKE IN CABIN.  NEED DL P/N      216001033 FWD TO MCO/PLAC PER MEL 21-25-01B.  REMOVED LT FAN 964727.  INSTALLED LT RECIRC FAN, OPS NML MCO A PLAC REMOVED.
